Quaderni del Seminario Matematico: 1999

ISSN: 2039-120X

[Anno precedente] [1999] [Anno successivo]


[1/99] B. Lazzari and E. Vuk [mail]
Minimum principles in electromagnetism with memory, Int. J. Appl. Math. 1 (1999), 461-474.

[2/99] S. Borini and V. Pata
Uniform attractors for a strongly damped wave equation with linear memory, Asymptot. Anal. 20 (1999), 263-277.

[3/99] V. Pata and P. Ursino
Rearrangeable functions on the real line, Real Anal.Exchange, in press.

[4/99] V. Pata
Attractors for a damped wave equation on R3 with linear memory.

[5/99] M.G. Naso [mail]
Exponential stability of a viscoelastic plate with thermal memory, Riv. Mat. Univ. Parma (6) 3 (2000), 37-56.

[6/99] E. Vuk [mail]
Variational principles for electromagnetic systems with memory, Ann. Mat. Pura Appl. 179 (2001), 95-110.

[7/99] V. Pata, K.X. Zeng, and A. Zucchi
On the reflexivity of operator algebras with isometric functional calculus.

[8/99] C. Giorgi [mail], M. Grasselli, and V. Pata
Uniform attractors for a phase-field model with memory and quadratic nonlinearity, Quart. Appl. Math. 59 (2001), 701-736.

[9/99] F. Ancona [mail] and A. Marson [mail]
A Note on the Riemann Problem for General n x n Conservation Laws, J. Math. Anal. Appl., in press.

[10/99] H. Bercovici and V. Pata
Limit laws for products of free and independent random variables.

[11/99] F. Ancona [mail] and A. Marson [mail]
A Wave-Front Tracking Algorithm for General 2x2 Systems of Conservation Laws.

[12/99] F. Ancona [mail] and A. Marson [mail]
Well-Posedness General 2x2 Systems of Conservation Laws.

[13/99] A. Lucchini [mail]
On groups with d-generator subgroups of coprime index.

[14/99] P. Secchi [mail]
An initial boundary value problem in Ideal Magneto-Hydrodynamics, NoDEA, Nonlinear Differential Equations Appl. 9 (2002), 441-458.

[15/99] P. Secchi [mail]
Some properties of anisotropic Sobolev spaces, Archiv Math. (Basel) 75 (2000), 207--216.

[16/99] M. Marzocchi [mail]
Periodic solutions....

[17/99] C. Giorgi [mail] and V. Pata
Stability of abstract linear thermoelastic systems with memory, Math. Models Methods Appl. Sci. 11 (2001), 627-644.

[19/99] G. Gentili and C. Giorgi [mail]
A new model for rate independent hysteresis in permanent magnets, Internat. J. Engrg. Sci. 39 (2001), 1057-1090.

[20/99] C. Giorgi [mail], M.G. Naso [mail], and E. Vuk [mail]
Exponential stability in viscoelastic and elastic systems with thermal memory, Int. J. Differ. Equ. Appl. 2 (2001), 55-91.

[21/99] C. Giorgi [mail] and M.G. Naso [mail]
Mathematical models of thin thermoviscoelastic plates, Quart. J. Mech. Appl. Math 53 (2000), 363-374.

[22/99] C. Giorgi [mail] and V. Pata
Asymptotic behavior of a nonlinear hyperbolic heat equation with memory, NoDEA Nonlinear Differential Equations Appl. 8 (2001), 157-171.

[23/99] P.L. Colli [mail], F. Luterotti [mail], G. Schimperna, and U. Stefanelli
Global existence for a class of generalized systems for irreversible phase changes, NoDEA Nonlinear Differential Equations Appl., in press.

[24/99] V. Pata and C. Santina
Longtime behavior of semilinear reaction-diffusion equations on the whole space.

[25/99] G. Bonfanti [mail], M. Fremond, and F. Luterotti [mail]
Local solution to the full model of phase transitions with dissipation, Adv. Math. Sci. Appl. 11 (2001), 791-810.

[26/99] F. Luterotti [mail], G. Schimperna, and U. Stefanelli
Existence result for a nonlinear model related to irreversible phase changes, Math. Models Methods Appl. Sci. 11 (2001), 809-825.

[27/99] L. Di Martino, M.C. Tamburini Bellani [mail], and A.E. Zalesskii
On Hurwitz groups of low rank.

[28/99] A. Marzocchi [mail] and A. Musesti [mail]
Decomposition and integral representation of Cauchy interactions associated with measures.

[29/99] P. Secchi [mail]
On the singular incompressible limit of inviscid compressible fluids, J. Math. Fluid Mech. 2 (2000), 107--125.

[30/99] F. Gazzola and P. Secchi [mail]
Inflow-outflow problems for Euler equations in a rectangular cylinder, NoDEA, Nonlinear Differential Equations Appl. 8 (2001), 195-217.

[31/99] G. Bellettini [mail], M. Novaga, and M. Paolini [mail]
On a crystalline variational problem, part I and part II, Arch. Rational Mech. Anal. 3 (2001), 165--217.

MP

Nov 19, 2017